# SDR DL76G001554

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 39,778 hours, 11,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O, FOUND SQIB TEST 1 FAILS EMERGENCY ESCAPE SLIDE LT AND SQUIB TEST 2 FAILS EMERGENCY ESCAPE RT.  REPLACED BATTERY PACK, SYSTEM OPS CHECK NORMAL.
